# SDR DALA2024070106660

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 29,791 hours, 3,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3331 CIDS 1 EPSU SYS TEST FAILED WITH FPEEPMS AISLE LT/EPSU (16WL) DOOR 3. CORRECTIVE ACTION: FAULT CONFIRMATION CARRIED OUT AS PER A330 TSM 33-51-00-810-805- A AND FOUND DR3 WALL MOUNTED LIGHTS NOT ON DR3 WALL MOUNTED LIGHTS RECONNECTED AS PER A330 AMM 33-51-12 AND OPS TEST CARRIED OUT AS PER A330 AMM 33-51-12. FOUND SATISFACTORY. (0417732)
